Asymptotic independence and limit theorems for positively and negatively dependent random variables

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationInequalities in statistics and probability
EditorsY.L. Tong
PublisherI.M.S.
Pages127-140
StatePublished - 1984

Publication series

NameI.M.S. Lecture Notes-Monograph Series
Volume5

Cite this

Newman, C. (1984). Asymptotic independence and limit theorems for positively and negatively dependent random variables. In Y. L. Tong (Ed.), Inequalities in statistics and probability (pp. 127-140). (I.M.S. Lecture Notes-Monograph Series; Vol. 5). I.M.S..

Asymptotic independence and limit theorems for positively and negatively dependent random variables. / Newman, Charles.

Inequalities in statistics and probability. ed. / Y.L. Tong. I.M.S., 1984. p. 127-140 (I.M.S. Lecture Notes-Monograph Series; Vol. 5).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Newman, C 1984, Asymptotic independence and limit theorems for positively and negatively dependent random variables. in YL Tong (ed.), Inequalities in statistics and probability. I.M.S. Lecture Notes-Monograph Series, vol. 5, I.M.S., pp. 127-140.
Newman C. Asymptotic independence and limit theorems for positively and negatively dependent random variables. In Tong YL, editor, Inequalities in statistics and probability. I.M.S. 1984. p. 127-140. (I.M.S. Lecture Notes-Monograph Series).
Newman, Charles. / Asymptotic independence and limit theorems for positively and negatively dependent random variables. Inequalities in statistics and probability. editor / Y.L. Tong. I.M.S., 1984. pp. 127-140 (I.M.S. Lecture Notes-Monograph Series).
@inbook{2302952e64654906a91babd04591aa47,
title = "Asymptotic independence and limit theorems for positively and negatively dependent random variables",
author = "Charles Newman",
year = "1984",
language = "English (US)",
series = "I.M.S. Lecture Notes-Monograph Series",
publisher = "I.M.S.",
pages = "127--140",
editor = "Y.L. Tong",
booktitle = "Inequalities in statistics and probability",

}

TY - CHAP

T1 - Asymptotic independence and limit theorems for positively and negatively dependent random variables

AU - Newman, Charles

PY - 1984

Y1 - 1984

M3 - Chapter (peer-reviewed)

T3 - I.M.S. Lecture Notes-Monograph Series

SP - 127

EP - 140

BT - Inequalities in statistics and probability

A2 - Tong, Y.L.

PB - I.M.S.

ER -